# SDR UPS99230606

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.05-01) ON FLOORBEAM UPPER AND LOWER SURFACE AROUND ALL FASTENER HOLES BS 344, WL 208 RBL 25 TO LBL 60.  FABRICATED FLOORBEAM (CHORD) FROM 7075-T6 EXTRUSION AND REPLACED SECTION FROM LBL 65 TO RBL 65 WL 208 PER SRM 53-10-8 FIG 5.
